Composition, form of production and packaging
? Powder for the preparation of solution for ingestion (lemon) of light yellow color, with the smell of lemon; the prepared solution is cloudy, yellowish-green in color, with the smell of lemon, without surface foam and solid inclusions.
paracetamol 1000 mg
phenylephrine hydrochloride 10 mg
ascorbic acid 40 mg
Auxiliary substances: sucrose - 3725 mg, citric acid - 680 mg, sodium citrate - 430 mg, corn starch - 200 mg, flavoring lemon - 200 mg, sodium cyclamate - 79 mg, sodium saccharinate - 54 mg, dye curcumin (E100) - 7 mg, silicon dioxide colloid - 2 mg.
6.427 g - multi-layer sachets (5) - packs of cardboard.
6.427 g - multi-layer sachets (10) - packs of cardboard.
INSTRUCTION FOR THE SPECIALIST.
Description of the drug approved by the manufacturer for the printed edition of 2017.
Combined drug for symptomatic treatment of colds and other infectious and inflammatory diseases.
Paracetamol has an antipyretic, analgesic effect. Paracetamol content in the preparation corresponds to the maximum single dose permitted for over-the-counter use.
Phenylephrine is a vasoconstrictor, relieves nasal congestion (narrows the vessels of the nasal mucosa and paranasal sinuses) and facilitates breathing.
Ascorbic acid replenishes the increased need for vitamin C for colds and flu.
Active components of the drug do not cause drowsiness.
Quickly and almost completely absorbed from the digestive tract, distribution in body fluids is relatively even.
Metabolized mainly in the liver with the formation of several metabolites.
T 1/2 when taking a therapeutic dose is 2-3 hours. The main amount of the drug is excreted after conjugation in the liver. In unchanged form, not more than 3% of the received dose of paracetamol is released.
It is poorly absorbed from the digestive tract and metabolized by the "first passage" in the intestine and liver under the influence of MAO. When taking phenylephrine inside the bioavailability of the drug is limited.
It is excreted in urine almost completely in the form of a sulfuric acid conjugate.
Well absorbed from the digestive tract, binding to plasma proteins - 25%. Distribution in the tissues of the body is wide.
Metabolized in the liver, excreted in the urine in the form of oxalate and unchanged.
Ascorbic acid, taken in excessive amounts, is quickly excreted unchanged in urine.
Elimination of cold and flu symptoms:
- pain in the joints and muscles;
- stuffiness of the nose;
- Sore throat;
pain in the sinuses of the nose.
Adults are recommended to take 1 packet every 4-6 hours, but not more than 4 sachets within 24 hours. The interval between meals should be at least 4 hours.
The contents of 1 sachet should be poured into a mug, half filled with hot water, stir until completely dissolved and add cold water or sugar as desired.
The maximum duration of the drug is 5 days.
Determination of the frequency of side effects: very often (? 1/10), often (? 1/100 and <1/10), infrequently (? 1/1000 and <1/100), rarely (? 1/10 000 and <1 / 1000), very rarely (? 1/100 000 and <1/10 000).
In recommended doses, the drug is usually well tolerated.
Paracetamol rarely has a side effect.
From the hemopoietic system: very rarely - thrombocytopenia, leukopenia, agranulocytosis.
Allergic reactions: very rarely - anaphylactic shock, skin rash, hives, angioedema, Stevens-Johnson syndrome.
On the part of the respiratory system: very rarely - bronchospasm in patients sensitive to acetylsalicylic acid and other NSAIDs.
From the liver and bile ducts: very rarely - a violation of the liver.
From the side of the urinary system: with prolonged use with excess of the recommended dose, nephrotoxic effect can be observed.
From the nervous system: very rarely - nervousness, headache, dizziness, insomnia.
From the cardiovascular system: very rarely - increased blood pressure, tachycardia, a feeling of heartbeat.
From the side of the digestive system: very rarely - nausea, vomiting.
From the sense organs: very rarely - mydriasis, an acute attack of glaucoma in most cases in patients with closed-angle glaucoma.
Allergic reactions: very rarely - skin rash, hives, allergic dermatitis.
From the urinary system: very rarely - dysuria, urinary retention in patients with obstruction of the bladder outlet with prostatic hypertrophy.
The incidence of side effects has not been established.
Allergic reactions: skin rash, skin hyperemia.
From the digestive system: irritation of the mucosa of the gastrointestinal tract.
From the hemopoietic system: thrombocytosis, hyperprothrombinemia, erythropenia, neutrophilic leukocytosis.
When taking ascorbic acid more than 600 mg / day, moderate pollakiuria is possible.
In case of side effects, the patient should immediately stop taking the drug and consult a doctor as soon as possible.
If any of the above side effects are aggravated, or any other side effects occur, the patient should notify the doctor.
- hypersensitivity to the components of the drug;
- severe liver disease;
- severe kidney disease;
- diseases of the hematopoiesis system;
- arterial hypertension;
- heart disease (pronounced stenosis of the aortic aorta, acute myocardial infarction, tachyarrhythmia);
- hyperplasia of the prostate;
- an angle-closure glaucoma;
- diseases associated with a hereditary violation of the absorption of sugar, t. each packet contains 4 g of sucrose;
- genetic absence of glucose-6-phosphate dehydrogenase;
- deficiency of sugar / isomaltase, intolerance to fructose, glucose-galactose malabsorption, t. the preparation contains sucrose;
- simultaneous reception of tricyclic antidepressants, beta-blockers, MAO inhibitors and up to 14 days after their cancellation;
- lactation (breastfeeding);
- Children and adolescence under 18 years.
FROM Caution should be used in benign hyperbilirubinemia, pheochromocytoma, vasospastic diseases (Raynaud's syndrome), diseases of the cardiovascular system, simultaneous admission with other antihypertensive drugs.
PREGNANCY AND LACTATION
The drug is contraindicated for use during pregnancy and during breastfeeding.
APPLICATION FOR FUNCTIONS OF THE LIVER
Contraindications: severe kidney disease.
APPLICATION FOR VIOLATIONS OF THE FUNCTION OF KIDNEYS
Contraindications: severe liver disease.
APPLICATION FOR CHILDREN
Contraindication: children and adolescence under 18 years.
The patient should be informed that if the symptoms persist after 5 days of use, stop taking it and consult a doctor.
The drug should be taken only at recommended doses.
The drug should not be taken concurrently with other drugs containing paracetamol, as well as other non-narcotic analgesics (metamizole sodium), NSAIDs (acetylsalicylic acid, ibuprofen), barbiturates, anticonvulsants, rifampicin and chloramphenicol, sympathomimetics (such as decongestants, appetite suppressants , amphetamine-like psychostimulants), with other drugs to relieve the symptoms of colds and flu.
When analyzing the determination of uric acid and blood glucose level, the patient should inform the doctor about the use of the drug Koldreks В® MaxGrip, tk. the drug may distort the results of laboratory tests evaluating the concentration of glucose and uric acid.
Before taking the drug Coldrex В® MaxGripp need a doctor's consultation in the case of:
- taking metoclopramide, domperidone (used to eliminate nausea and vomiting), or colestyramine, used to lower the concentration of cholesterol in the blood;
- taking medications to reduce blood clotting (for example, warfarin);
- Compliance with a diet with a reduced sodium content - each packet contains 0.12 g of sodium;
-higher infectious diseases (including sepsis) in patients with glutathione deficiency, because they are not affected by the disease. against the background of paracetamol, the risk of metabolic acidosis may increase, the signs of which are a violation of the frequency and depth of breathing, accompanied by a feeling of shortness of breath (shortness of breath), nausea, vomiting, loss of appetite. If the patient finds these, you should immediately consult a doctor.
To avoid toxic damage to the liver, paracetamol should not be combined with the intake of alcoholic beverages, and should also be taken by persons who are chronically consuming alcohol.
Impact on the ability to drive vehicles and mechanisms
When taken in recommended doses, the drug does not affect the ability to drive vehicles and mechanisms, as well as engage in other potentially hazardous activities that require concentration and speed of psychomotor reactions. When dizziness occurs, it is not recommended to drive vehicles or work with mechanisms.
In the case of an overdose of Calderx В® MaxGrip (even with good health), the risk of delayed signs of severe liver damage should be considered.
Overdose is caused, as a rule, by paracetamol . Is liver damage in adults possible with admission? 10 g of paracetamol.
Reception? 5 g of paracetamol can lead to liver damage in patients who have the following risk factors:
-continuous treatment with carbamazepine, phenobarbital, phenytoin, primidone, rifampicin, preparations of St. John's wort penetrated, or other drugs that stimulate liver enzymes;
-regular consumption of alcohol in excess quantities;
glutathione deficiency (due to malnutrition, cystic fibrosis, HIV infection, starvation, exhaustion).
Symptoms (due to paracetamol): in within 24 hours, the pallor of the skin, nausea, vomiting, anorexia, abdominal pain; for 12-48 h may show signs of impaired liver function, signs of a violation of glucose metabolism and metabolic acidosis. In case of severe poisoning, severe hepatic insufficiency may develop, including hepatic encephalopathy, coma, and death. Acute renal failure with acute tubular necrosis, which is diagnosed by severe pain in the lumbar region, hematuria and proteinuria, can develop without a severe liver dysfunction. There are reports of cases of cardiac arrhythmias and pancreatitis in case of an overdose of paracetamol.
In the early period, the symptomatology can be limited only by nausea and vomiting and may not reflect the severity of the overdose or the risk of injury to the internal organs.
Treatment: during the first hour after the alleged overdose, it is advisable to administer the activated carbon inside. After 4 or more hours after the alleged overdose, a determination of the paracetamol concentration in the plasma is required (an earlier determination of the paracetamol concentration may be unreliable). The antidote is acetylcysteine. Treatment with acetylcysteine вЂ‹вЂ‹can be performed up to 24 hours after taking paracetamol, but the maximum hepatoprotective effect can be obtained in the first 8 hours after an overdose. After that, the effectiveness of the antidote drops sharply. If necessary, acetylcysteine вЂ‹вЂ‹can be administered iv. In the absence of vomiting, an alternative option (in the absence of the possibility of rapid receipt of inpatient care) is the appointment of methionine inside. Treatment of patients with severe impairment of liver function 24 hours after taking paracetamol should be done in conjunction with specialists from a toxicological center or specialized department of liver diseases.
At the first signs of an overdose, it is necessary to immediately seek medical help, even if there are no distinct symptoms of poisoning.
Symptoms caused by phenylephrine : irritability, headache, dizziness, insomnia, increased blood pressure, nausea, vomiting, increased excitability, reflex bradycardia. In severe cases of overdose, it is possible to develop hallucinations, confusion, seizures, arrhythmias. An overdose of phenylephrine can cause symptoms similar to side effects.
Treatment: symptomatic therapy, with severe arterial hypertension, the use of alpha-blockers, such as phentolamine.
Symptoms caused by ascorbic acid : when using more than 1 g - headache, increased excitability of the central nervous system, insomnia, nausea, vomiting, diarrhea, hyperacid gastritis, damage to the mucous membrane of the gastrointestinal tract, suppression of the function of the insulin pancreas apparatus (hyperglycemia, glucosuria), hyperoxaluria, nephrolithiasis (calcium oxalate) damage to the glomerular apparatus of the kidneys, a decrease in the permeability of capillaries (possibly deterioration of tissue trophism, increased blood pressure, hypercoagulability, development of microangiopathies).
Ascorbic acid in high doses (more than 3000 mg) can cause temporary osmotic diarrhea and gastrointestinal disturbances, such as nausea, discomfort in the stomach.
Manifestations of an overdose of ascorbic acid can be categorized as those that are caused by severe liver damage as a result of an overdose of paracetamol.
Treatment: symptomatic, forced diuresis.
Paracetamol, when taken for a long time, increases the effect of indirect anticoagulants (warfarin and other coumarins), which increases the risk of bleeding. Episodic intake of a single dose of the drug has no significant effect on the effect of indirect anticoagulants.
Inducers of microsomal oxidation enzymes in the liver (barbiturates, diphenin, carbamazepine, rifampicin, zidovudine, phenytoin, ethanol, flumecinol, phenylbutazone and tricyclic antidepressants) increase the risk of hepatotoxic effects in overdoses and simultaneous administration with paracetamol.
Inhibitors of microsomal oxidation (cimetidine) reduce the risk of hepatotoxic effects.
Paracetamol decreases the effectiveness of diuretic drugs.
Metoclopramide and domperidone are increased, and colestramine reduces the rate of absorption of paracetamol.
Paracetamol increases the effects of MAO inhibitors, sedatives, ethanol.
Phenylephrine when taken with MAO inhibitors may lead to an increase in blood pressure.
Phenylephrine reduces the effectiveness of beta-adrenoblockers and antihypertensive drugs, increases the risk of hypertension and cardiovascular disorders.
Simultaneous use of phenylephrine with sympathomimetic amines can increase the risk of side effects from the cardiovascular system.
Tricyclic antidepressants increase the sympathomimetic effect of phenylephrine, and may increase the risk of developing side effects from the cardiovascular system.
The simultaneous use of halothane with phenylephrine increases the risk of ventricular arrhythmia.
Phenylephrine reduces the hypotensive effect of guanethidine, which, in turn, enhances the alpha-adrenostimulating activity of phenylephrine.
Antidepressants, antiparkinsonics, antipsychotics, phenothiazine derivatives increase the risk of urinary retention, dry mouth, constipation.
Simultaneous administration of GCS with phenylephrine increases the risk of developing glaucoma.
When used simultaneously with digoxin and cardiac glycosides, there may be an increased risk of heart rhythm disturbances or heart attack.
Ascorbic acid increases the risk of developing crystalluria in the treatment of short-acting salicylates and sulfonamides, slows the excretion of acids by the kidneys, increases the excretion of drugs that have an alkaline reaction (including alkaloids), and reduces the concentration of oral contraceptives in the blood.
Ethanol promotes the development of acute pancreatitis.
Myelotoxic drugs increase the manifestation of hematotoxicity of the drug.
TERMS OF RELEASE FROM PHARMACY
The drug is dispensed without a prescription.
TERMS AND CONDITIONS OF STORAGE
The drug should be stored out of reach of children at a temperature of no higher than 25 В° C. Shelf life - 3 years.